# SDR WX0A070880

- Difficulty date: June 7, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N887GA
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER BEAVER TAIL DOUBLER ABOVE MLG AREA IS CRACKED FROM FASTENER TO EDGE (O/B SIDE).  REPAIRED WO 2003754 N/R 657955 PER MD80 SRM 57-03 FIG 34, PAGE 143.
